User: Guest  Login
Document type:
Zeitungsartikel 
Author(s):
Buck, J. and Klüppelberg, C. 
Title:
Recursive max-linear models with propagating noise 
Abstract:
Recursive max-linear vectors model causal dependence between node variables by a structural equation model, expressing each node variable as a max-linear function of its parental nodes in a directed acyclic graph (DAG) and some exogenous innovation. For such a model, there exists a unique minimum DAG, represented by the Kleene star matrix of its edge weight matrix, which identifies the model and can be estimated. For a more realistic statistical modeling we introduce some random observational no...    »
 
Keywords:
graphical model, Bayesian network, directed acyclic graph, extreme value analysis, max-linear model, noisy model, regular variation 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Electronic Journal of Statistics 
Year:
2021 
Journal volume:
15 
Year / month:
2021-10 
Quarter:
4. Quartal 
Month:
Oct 
Journal issue:
Pages contribution:
4770-4822 
Language:
en 
Fulltext / DOI:
WWW:
_blank 
Publisher:
Institute of Mathematical Statistics and the Bernoulli Society 
E-ISSN:
1935-7524 
Status:
Verlagsversion / published 
Accepted:
01.10.2021 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text